Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 85, NWS Green Bay, WI

December 25, 2012

NWS Green Bay, WI issued this small craft advisory at Dec 25, 2012, 4:53 PM CST. It took effect at Dec 26, 2012, 3:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 4:53 PM CST (22:53 UTC)
In effect from
Dec 26, 2012, 3:00 AM CST
Expired
Dec 27, 2012, 3:16 PM CST
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WHUS73 KGRB 252253
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CST TUE DEC 25 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT...

..A VERY TIGHT PRESSURE GRADIENT WILL DEVELOP LATE TONIGHT ACROSS
THE GREAT LAKES REGION...AS AN INTENSE LOW PRESSURE SYSTEM MOVES
NORTHEAST THROUGH THE OHIO VALLY.

LMZ541>543-260700-
/O.NEW.KGRB.SC.Y.0085.121226T0900Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
453 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 4 PM
CST THURSDAY. 

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT AND 4 TO 7
  FT ON WEDNESDAY ALONG LAKE MICHIGAN.

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE
  TONIGHT AND CONTINUE ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SAC
8 follow-up statements
596 
WHUS73 KGRB 260302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST TUE DEC 25 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT...

..A VERY TIGHT PRESSURE GRADIENT WILL DEVELOP LATE TONIGHT ACROSS
THE GREAT LAKES REGION...AS AN INTENSE LOW PRESSURE SYSTEM MOVES
NORTHEAST THROUGH THE OHIO VALLY.

LMZ541>543-261115-
/O.CON.KGRB.SC.Y.0085.121226T0900Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
4 PM CST THURSDAY...

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT AND 4 TO 7 
  FT ON WEDNESDAY ALONG LAKE MICHIGAN. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE 
  TONIGHT AND CONTINUE ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
039 
WHUS73 KGRB 260958
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
358 AM CST WED DEC 26 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT...

..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE
SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING
SMALL CRAFT CONDITIONS TO THE REGION..

LMZ541>543-261800-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
358 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WAVES WILL BUILD TO 3 TO 5 FT BY LATE THIS MORNING AND 4 TO 7 FT
  BY TONIGHT ALONG LAKE MICHIGAN.

* NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
922 
WHUS73 KGRB 261551
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CST WED DEC 26 2012

...GUSTY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT...

..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE
SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING
SMALL CRAFT CONDITIONS TO THE REGION..

LMZ541>543-270000-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WAVES WILL BUILD TO 3 TO 5 FT BY LATE THIS MORNING AND 4 TO 7 
  FT BY TONIGHT ALONG LAKE MICHIGAN. 

* NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
754 
WHUS73 KGRB 262058
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CST WED DEC 26 2012

...CONTINUED GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT THROUGH
THURSDAY...

..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE
SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING
CONTINUED GUSTY WINDS TO THE AREA. WINDS AND WAVES WILL CONTINUE
TO BE HAZARDOUS THROUGH THURSDAY MORNING BEFORE WAVES SUBSIDE BY
THURSDAY AFTERNOON. 

LMZ541>543-270500-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
258 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WAVES WILL BUILD TO 4 TO 7 FT TONIGHT ALONG LAKE MICHIGAN AND
  WILL CONTINUE THROUGH THURSDAY MORNING BEFORE GRADUALLY
  SUBSIDING THURSDAY AFTERNOON.

* NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
698 
WHUS73 KGRB 270228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
828 PM CST WED DEC 26 2012

...CONTINUED GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT THROUGH
THURSDAY...

..A TIGHTENING PRESSURE GRADIENT BETWEEN AN INTENSE LOW PRESSURE
SYSTEM OVER THE EAST AND HIGH PRESSURE OVER THE PLAINS WILL BRING
CONTINUED GUSTY WINDS TO THE AREA. WINDS AND WAVES WILL CONTINUE
TO BE HAZARDOUS THROUGH THURSDAY MORNING BEFORE WAVES SUBSIDE BY
THURSDAY AFTERNOON.

LMZ541>543-271030-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
828 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
THURSDAY...

* WAVES 4 TO 7 FT ALONG LAKE MICHIGAN WILL CONTINUE THROUGH THURSDAY
  MORNING BEFORE GRADUALLY SUBSIDING THURSDAY AFTERNOON.

* NORTHEAST WINDS OF 15 TO 25 KTS WILL CONTINUE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
420 
WHUS73 KGRB 271017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CST THU DEC 27 2012

...GUSTY WINDS AND HIGH WAVES EXPECTED TO DIMINISH TODAY...

LMZ541>543-271830-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
417 AM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WAVES 3 TO 5 FT THIS MORNING ON LAKE MICHIGAN WILL SUBSIDE TO 2
  TO 4 FT THIS AFTERNOON.

* NORTHEAST WINDS OF 10 TO 20 KTS WILL DIMINISH BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
259 
WHUS73 KGRB 271548
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 AM CST THU DEC 27 2012

...GUSTY WINDS AND HIGH WAVES EXPECTED TO DIMINISH TODAY...

LMZ541>543-272200-
/O.CON.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
948 AM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WAVES 3 TO 5 FT THIS MORNING ON LAKE MICHIGAN WILL SUBSIDE TO 
  2 TO 4 FT THIS AFTERNOON. 

* NORTHEAST WINDS OF 10 TO 20 KTS WILL DIMINISH BY THIS 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
435 
WHUS73 KGRB 272116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CST THU DEC 27 2012

...WINDS AND WAVES ALONG LAKE MICHIGAN HAVE SUBSIDED...


LMZ541>543-272230-
/O.CAN.KGRB.SC.Y.0085.000000T0000Z-121227T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
316 PM CST THU DEC 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED TO BELOW HAZARDOUS LEVELS. FOR THIS
EVENING...EXPECT NORTH WINDS AROUND 5 TO 10 KTS WITH WAVES 1 TO 3
FT ON THE BAY...AND 2 TO 4 FT ON THE LAKE.

$$
WOLF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 2:25 PM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Dec 25, 2:25 PM CST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CST TUE DEC 25 2012

.SHORT TERM...TONIGHT AND WEDNESDAY.

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW ARCTIC HIGH
PRESSURE CENTERED OVER THE NORTHERN GREAT PLAINS AND NOSING ACROSS
THE WESTERN GREAT LAKES.  CLOUDS AND FLURRIES HAVE RETREATED NORTH
OF THE UPPER PENINSULA BORDER EARLY THIS AFTERNOON AND ARE NO LONGER
IMPACTING N-C WISCONSIN.  MEANWHILE...LIGHT NE LOW LEVEL FLOW HAS
ALREADY STARTED TO DEVELOP OVER NORTHEAST WISCONSIN AND LAKE CLOUDS
ARE ALREADY PUSHING ACROSS THE FOX VALLEY.  SNOW FLURRIES ARE
SHOWING UP ON RADAR JUST OFFSHORE THE KEWAUNEE COAST...AND EVEN WHAT
LOOKS LIKE A MID-LAKE BAND HAS BEEN MOVING EAST OVER CENTRAL LAKE
MICHIGAN.  AS DEEPER AND STRONGER NE FLOW DEVELOPS LATER TONIGHT AND
WEDNESDAY...LAKE EFFECT SNOW CHANCES AND AMOUNTS ARE THE MAIN
FORECAST CONCERNS.

TONIGHT...SURFACE HIGH PRESSURE RIDGE AXIS WILL BE EXTENDING ACROSS
NORTHERN WISCONSIN AND LAKE MICHIGAN AT THE START OF THE
EVENING...BUT WILL SHIFT NORTHWARD THROUGH THE NIGHT.  AS STRONG LOW
PRESSURE MOVES OVER THE SOUTHERN OHIO VALLEY...WIND DIRECTION WILL
BECOME NORTHEASTERLY FROM THE SURFACE UP TO 700MB.  12Z GRB SOUNDING WAS
PRETTY DRY ABOVE 900MB THIS MORNING...BUT ONCE THE NE FLOW BECOMES
ESTABLISHED...OUR AIR WILL BE COMING FROM NORTHERN LAKE MICHIGAN
WHERE THE 12Z APX SOUNDING WAS CONSIDERABLY MORE SATURATED...UP TO
825MB.  SINCE AMPLE CLOUD COVER ALREADY EXISTS OVER NORTHERN LAKE
MICHIGAN...AND SHOWING NO SIGNS OF DISSIPATING...SEE NO REASON WHY
THE LAKE CLOUDS COULD NOT CONTINUE TO PUSH ACROSS THE WESTERN FOX
VALLEY AND POSSIBLY EXPAND INTO CENTRAL WISCONSIN.  LAKE EFFECT SNOW
POTENTIAL WILL IMPROVE THROUGH THE NIGHT WHEN 1000-850MB FLOW
STRENGTHENS TO 15 KTS.  COMBINED WITH LENGTHENING FETCHES AND DELTA
T/S AROUND 16C...LAKE EFFECT SNOW SHOWERS LOOK LIKELY LATE TONIGHT
OVER E-C AND NE WISCONSIN.  THINK IT WILL TAKE AWHILE FOR THE
MULTIPLE BANDS TO DEVELOP WITH WINDS LIGHT THIS EVENING.  SO WILL
SHOW ACCUMS UP TO AN INCH OVER E-C WISCONSIN...MAINLY AFTER
MIDNIGHT.  ELSEWHERE...CIRRUS WILL INCREASE FROM THE SW AFTER
MIDNIGHT AHEAD OF A NORTHERN STREAM SHORTWAVE.  LOWS SLIGHTLY BELOW
ZERO OVER N-C WISCONSIN...TO THE UPPER TEENS NEAR LAKE MICHIGAN.

WEDNESDAY...NORTHEAST FLOW WILL CONTINUE UNABATED FOR THE ENTIRE
DAY.  WITH A CIRRUS SHIELD OVERHEAD...DELTA T/S WILL REMAIN AROUND
15C WITH GREAT FETCH LENGTHS AND 1000-850MB WINDS BETWEEN 15-20KTS.
IN ADDITION...AN INCOMING SHORTWAVE TROUGH WILL LIFT INVERSION
HEIGHTS TO NEAR 800MB (PROBABLY UNDERESTIMATED DUE TO LAKE MICHIGAN
MODIFICATIONS) AND CREATE LARGE-SCALE ASCENT...WHICH WILL SUBTLY IMPROVE
LES POTENTIAL.  WENT A LITTLE MORE BULLISH WILL SNOWFALL POTENTIAL
DUE TO THESE FACTORS...AND WILL SHOW 1-2 INCHES IN THE FORECAST.  AM
CONCERNED THAT THE LONG FETCH LENGTHS AND A PERSISTENT WIND
DIRECTION WILL LEAD TO HIGHER AMOUNTS SINCE THIS COULD LEAD TO
ORGANIZED BANDING.  ELSEWHERE...PLENTY OF CIRRUS OVERHEAD WILL CREATE
TO PARTLY SUNNY TO MOSTLY CLOUDY CONDITIONS. HIGHS MAINLY IN THE LOW
TO MID 20S.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.
LAKE EFFECT SNOW SHOWERS WILL BE DIMINISHING EARLY IN THE PERIOD
AS LOW-LEVEL WINDS BACK AND SURFACE HIGH PRESSURE MOVES IN.
PACIFIC ENERGY MOVES ON SHORE WED AND QUICKLY MOVES INTO MIDWEST
BY LATE IN WEEK. ASSOCIATED SHORTWAVE TROF AND SURFACE WAVE MOVE
ACROSS REGION ON FRIDAY. ENOUGH MOISTURE ASSOCIATED WITH SYSTEM
TO PRODUCE LIGHT COATING OF SNOW ACROSS AT LEAST THE SOUTHERN
THIRD OR SO OF FORECAST AREA.

SEASONAL TEMPS DURING PERIOD AS ARCTIC AIR...FOR THE MOST PART...
REMAINS BOTTLE UP IN CANADA...NORTH AND NORTHEAST OF WI.
&&

.AVIATION...GOOD FLYING CONDITIONS ACROSS MOST OF THE REGION THROUGH
THE REST OF THE AFTERNOON.  MVFR CIGS/VSBYS IN LIGHT SNOW OVER N-C
WISCONSIN WILL RETREAT TO THE UPPER PENINSULA BY MID-AFTERNOON.
MVFR STRATUS OVER THE LAKE MICHIGAN SHORELINE IS NOT AS CLEAR CUT.
DESPITE INCOMING HIGH PRESSURE...LIGHT WINDS AND AMPLE INSTABILITY
SEEM TO BE ENOUGH TO SUSTAIN BKN CONDITIONS.  AS LIGHT WINDS TURN NE
THIS EVENING...EXPECT THE BKN CIGS TO SURGE ACROSS ALL OF NE
WISCONSIN INCLUDING THE FOX VALLEY.  LIGHT FLURRIES WILL LIKELY
GRADUALLY PICK UP IN INTENSITY LATE TONIGHT THROUGH WEDNESDAY
MORNING.  SOME MINOR ACCUMULATIONS ARE POSSIBLE BY THE END OF THE
TAF PERIOD...BUT THE SNOW WILL BE LIGHT AND FLUFFY AND EASILY BLOWN
OFF THE RUNWAYS AND AIRCRAFT.

MPC
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MPC/JKL
Hazardous weather outlook, Dec 25, 2:24 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
224 PM CST TUE DEC 25 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
224 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT TUESDAY

LAKE EFFECT SNOW COULD PRODUCE 1 TO 3 INCHES OF ACCUMULATION...AND
LOCALLY HAZARDOUS TRAVEL IN FAR EASTERN WISCONSIN WEDNESDAY AND
WEDNESDAY NIGHT.

LIGHT SNOW COULD LEAD TO HAZARDOUS TRAVEL CONDITIONS ON FRIDAY...ESPECIALLY
ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN...AS LOW PRESSURE PASSES OVER
THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOWFALL AMOUNTS OF 2 INCHES OR
GREATER ON WEDNESDAY.

LMZ521-522-541>543-262030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
224 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH NEXT TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JKL/MPC

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.